Publication
Title
Stability of the modified Craig-Sneyd scheme for two-dimensional convection-diffusion equations with mixed derivative term
Author
Abstract
The modified CraigSneyd (MCS) scheme is a promising splitting scheme of the ADI type for multi-dimensional pure diffusion equations having mixed spatial-derivative terms. In this paper we investigate the extension of the MCS scheme to two-dimensional convectiondiffusion equations with a mixed derivative. Both necessary and sufficient conditions on the parameter θ of the scheme are derived concerning unconditional stability in the von Neumann sense.
Language
English
Source (journal)
Mathematics and computers in simulation. - Amsterdam
Publication
Amsterdam : 2011
ISSN
0378-4754
Volume/pages
81:11(2011), p. 2540-2548
ISI
000292494800013
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 09.06.2011
Last edited 19.10.2017
To cite this reference